# SDR DL73S953413

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C258411
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS TEMPORARY REPAIR ON UPPER RT SIDE SKIN.  REPAIRED DAMAGE AS PER SRM 55-40-5 WITH REF TO 51-40-15.
